# SDR FDEA201205181846

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC05031
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FORWARD HINGE SIDE LOAD FITTING ATTACHMENT MATING SURFACE FOUND WITH CORROSION.  REWORK CARRIED OUT IAW CMM 20-11-02 REV 55.  FOUND WITHIN LIMIT IAW CMM 57-44-09, REV 55, DWG ARC0503 AND EA 8-5750-160616, PART 1 PAGE 8 OF 10 FIG 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 114.
